Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hierarchical hyperbolicity of graphs of multicurves

Kate M Vokes

Algebraic & Geometric Topology 22 (2022) 113–151
Bibliography
1 T Aougab, Uniform hyperbolicity of the graphs of curves, Geom. Topol. 17 (2013) 2855 MR3190300
2 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
3 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, Geom. Topol. 21 (2017) 1731 MR3650081
4 J Behrstock, M Hagen, A Sisto, Hierarchically hyperbolic spaces, II : Combination theorems and the distance formula, Pacific J. Math. 299 (2019) 257 MR3956144
5 J Behrstock, M F Hagen, A Sisto, Quasiflats in hierarchically hyperbolic spaces, Duke Math. J. 170 (2021) 909 MR4255047
6 B H Bowditch, The ending lamination theorem, preprint (2011)
7 B H Bowditch, Coarse median spaces and groups, Pacific J. Math. 261 (2013) 53 MR3037559
8 B H Bowditch, Uniform hyperbolicity of the curve graphs, Pacific J. Math. 269 (2014) 269 MR3238474
9 B H Bowditch, Large-scale rigidity properties of the mapping class groups, Pacific J. Math. 293 (2018) 1 MR3724237
10 M Clay, K Rafi, S Schleimer, Uniform hyperbolicity of the curve graph via surgery sequences, Algebr. Geom. Topol. 14 (2014) 3325 MR3302964
11 B Farb, N V Ivanov, The Torelli geometry and its applications, Math. Res. Lett. 12 (2005) 293 MR2150885
12 U Hamenstädt, Hyperbolicity of the graph of nonseparating multicurves, Algebr. Geom. Topol. 14 (2014) 1759 MR3212583
13 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
14 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
15 A Hatcher, Pants decompositions of surfaces, preprint (1999) arXiv:math/9906084
16 A Hatcher, W Thurston, A presentation for the mapping class group of a closed orientable surface, Topology 19 (1980) 221 MR579573
17 S Hensel, P Przytycki, R C H Webb, 1–slim triangles and uniform hyperbolicity for arc graphs and curve graphs, J. Eur. Math. Soc. 17 (2015) 755 MR3336835
18 J Ma, Hierarchy paths in the Hatcher–Thurston complex, Sci. China Math. 55 (2012) 1479 MR2943788
19 J Mangahas, A recipe for short-word pseudo-Anosovs, Amer. J. Math. 135 (2013) 1087 MR3086070
20 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
21 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
22 H Masur, S Schleimer, The geometry of the disk complex, J. Amer. Math. Soc. 26 (2013) 1 MR2983005
23 M Mj, Mapping class groups and interpolating complexes: rank, J. Ramanujan Math. Soc. 24 (2009) 341 MR2599567
24 K Rafi, A combinatorial model for the Teichmüller metric, Geom. Funct. Anal. 17 (2007) 936 MR2346280
25 A J Rasmussen, Uniform hyperbolicity of the graphs of nonseparating curves via bicorn curves, Proc. Amer. Math. Soc. 148 (2020) 2345 MR4080879
26 J Russell, From hierarchical to relative hyperbolicity, Int. Math. Res. Not. 2022 (2022) 575 MR4366027
27 J Russell, K M Vokes, The (non-)relative hyperbolicity of the separating curve graph, preprint (2019) arXiv:1910.01051
28 J Russell, K M Vokes, Thickness and relative hyperbolicity for graphs of multicurves, preprint (2020) arXiv:2010.06464
29 S Schleimer, Notes on the complex of curves, unpublished (2005)
30 A Sisto, What is a hierarchically hyperbolic space?, from: "Beyond hyperbolicity" (editors M Hagen, R Webb, H Wilton), Lond. Math. Soc. Lect. Note Ser. 454, Cambridge Univ. Press (2019) 117 MR3966608
31 H Sultan, Separating curve complex of the genus two surface: quasi-distance formula and hyperbolicity, Topology Proc. 44 (2014) 161 MR3084729
32 R C H Webb, Uniform bounds for bounded geodesic image theorems, J. Reine Angew. Math. 709 (2015) 219 MR3430880